| Model Number |
2013 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pelvic Pain (4865)
| Date of Event |
09/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient received a novasure and acessa procedure in 2025 (date unknown) without complications.Patient recently reported (in 2026) is experiencing extreme pain and was diagnosed with post ablation syndrome confirmed by imaging per the physician.Patient does not desire a hysterectomy and is receiving treatment for pain.Good faith efforts completed and no additional information was received.
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.